MathSciNet Relay Station
MathSciNet bibliographic data
MR1670892 35L70 (35B10 35Q53 37N99 94C05)
Kolesov, A. Yu.; Mishchenko, E. F.; Rozov, N. Kh. Asymptotic methods for studying periodic solutions of nonlinear hyperbolic equations. (Russian) Tr. Mat. Inst. Steklova 222 (1998), 192 pp.; translation in Proc. Steklov Inst. Math. 1998, no. 3 (222), 1–188
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement